# SDR CALA2025081207634

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 37,037 hours, 13,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR964412
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW LEFT SIDE MISSING RED LIGHT FOUND WIRES PULLED FROM CONNECTOR.  REPLACED CONNECTOR AND LIGHT ASSY, REF WDM33-51-22 AND AMM33-51-11-960-802. CHECKS GOOD.
